Variation of numerical dimension of singular hermitian line bundles

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

The purpose of this paper is to give two supplements for vanishing theorems: One is a relative version of the Kawamata-Viehweg-Nadel type vanishing theorem, which is obtained from an observation for the variation of the numerical dimension of singular hermitian line bundles. The other is an analytic injectivity theorem for log canonical pairs on surfaces, which can be seen as a partial answer for Fujino’s conjecture.

Original languageEnglish
Title of host publicationSpringer Proceedings in Mathematics and Statistics
PublisherSpringer New York LLC
Pages247-255
Number of pages9
DOIs
Publication statusPublished - 2018

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume246
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Keywords

  • Injectivity theorem
  • Log canonical singularities
  • Multiplier ideal sheaves
  • Numerical dimension
  • Singular hermitian metrics
  • Vanishing theorem

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Variation of numerical dimension of singular hermitian line bundles'. Together they form a unique fingerprint.

Cite this